Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Trying to conceive, delayed period, light spotting, pink discharge, cramps. Previously been on injections. Advise?

I was on the injection for 3 years , came off last year June and got my first period in October (very light)
I then had my period on 4th Nov , 13th Dec , 5th Feb for 7 days each.
I ovulated 3 - 10th Jan and then again 3 - 8th March (I get "ovulating" pains)
We have been actively trying to start a family since January
About 4 days after I ovulated in March I had very light spotting pink /brown discharge only when wiping - this was for about a week but nothing like a period.
Then 24th - 28th March I had small pinching / cramping pains in ovary and pelvic area.
According to ovulation calculators (45 - 47 length cycles)I should have had my period 24th March , but nothing yet.
I am very confused as to the length of my cycles / how to calculate ovualtion / fertility etc / what is for what
Any advice would be great
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
As your cycles are irregular it is difficult to estimate the period of ovulation.
So you once consult gynecologist and check for pregnancy.
If the pregnancy is rule out, you can go for ovulation induction in the next cycle with your doctor's advice.
And after that you can follow the ovulation with follicular study.
Then plan intercourse around the ovulation, which will increase the possibility of pregnancy.
For more details you can ask me through:
Take care.

Answered: Sat, 18 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor